Sh:635

Bib entry
@article{Sh:635,
 author = {Shelah, Saharon and Villaveces, Andr{\'e}s},
 title = {{Toward categoricity for classes with no maximal models}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {97},
 number = {1-3},
 year = {1999},
 pages = {1--25},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(98)00015-3},
 mrclass = {03C45 (03C35 03C52)},
 mrnumber = {1682066},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1016/S0168-0072(98)00015-3},
 note = {\href{https://arxiv.org/abs/math/9707227}{arXiv: math/9707227}},
 arxiv_number = {math/9707227}
}